Don't have health insurance...worth paying a visit to the MD?
Over the last few weeks, I have been having a twitch in my jaw that will sometimes interfere with my speech, causing me to stutter or sort of choke on my words. However, it just happened in higher frequency while I was silently writing a letter (I know, who does that anymore). I have also been feeling very shaky, weak in the arms and legs and sometimes my heart will beat very hard and rapidly, then return to normal. I feel hot and disoriented (very mildly, just a little "out of it" I guess), or cold and clammy. I have almost no appetite, I feel exhausted and yawn even when I'm not tired. Sometimes I get lightheaded or dizzy, but not often.
I recently started taking wellbutrin as a supplement to my celexa. Could these be side effects? I am also under a very large amount of stress, could these symptoms be simply because of that? I am a 21 year old female, if that is of any relevance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.